# SDR ASAA2020022433256

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 27,450 hours, 8,801 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire Harness
- Part number: 3250254020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EGT TREND DATA SHOWS RECENT GREATER THAN NORMAL SCATTER AND INCREASE IN DELTA EGT/DECREASE IN EGTHDM. ACCOMPLISH FMC CDU FAULTS TASK CARD 78273000 TO CHECK FOR ANY EGT SYSTEM FAULTS.  GROUNDED - YES. WHILE ACCOMPLISHING TASK CARD 78273000, FOUND CJ10 HARNESS TO HAVE FAILED. REMOVED AND REPLACE CJ10 HARNESS ON #2 ENGINE PER B737-900 AMM 73-21-06. ACCOMPLISHED ALL FADEC SYSTEM TEST IAW AMM 73-21-00-700-802-F00 NO FAULTS OR DISCREPANCIES TO NOTE.
